# SDR 2014FA0000532

- Difficulty date: September 15, 2014
- Submitted: September 15, 2014
- Operation: General aviation
- Aircraft: N450Z
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4012
- Aircraft time: 3,356 hours, 1,682 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 645471038781
- Part serial: 17A0265
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE PRIMARY OUTFLOW VALVE ACTUATOR TO MECHANICAL DOOR CONNECTION NOT SAFETIED WITH COTTER KEY.  THE BOLT USED FOR THIS CONNECTION POINT IS MOUNTED WITH HEAD ON THE BOTTOM. LOSS OF THIS CONNECTION WOULD CAUSE A TOTAL VALVE FAILURE AND NO CONTROL OF CABIN PRESSURIZATION.  IN ADDITION, 2 BOLTS THAT ARE UTILIZED TO SECURE THE ACTUATOR TO THE OUTFLOW VALVE MECHANICAL DOORS WERE FINGER TIGHT AND NOT SAFETIED.  THESE PARTICULAR BOLTS ARE THE ONLY 2 USED FOR CONNECTION OF THE ACTUATOR TO THE DOOR CARRIAGE UNIT.  THESE 2 BOLTS HAVE DRILLED HEADS FOR SECURING WITH SAFETY WIRE AND THE MACHINED CARRIAGE ASSY HAS A DRILLED PASSAGE IN CLOSE PROXIMITY TO TERMINATE THE SAFETY WIRE.  IT HAS BEEN VERIFIED WITH MFG THAT THERE BUILD UP PROCEDURES DO NOT SAFETY THE CRITICAL MOUNTING BOLTS.  SEVERAL OTHER BOLTS IN THE BUILD HAVE HEADS MOUNTED ON THE BOTTOM. THESE HARDWARE CONNECTIONS ARE CRITICAL TO THE ROTATIONAL TRANSMISSION OF FORCES FOR PROPER OUTFLOW VALVE OPERATION.
